MathSciNet Relay Station
MathSciNet bibliographic data
MR16760 (8,64a) 09.1X
Nesbitt, C. J.; Thrall, R. M. Some ring theorems with applications to modular representations. Ann. of Math. (2) 47, (1946). 551–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement